# SDR USAA2012112800021

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 42,547 hours, 17,325 cycles
- System (JASC): 5240 · Service Doors
- Part: Striker
- Part number: D5213310100060
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - R1 DOOR (841) DAMPER/EMERGENCY ASSIST DIMENSION "A" BETWEEN FINGER AND STRIKER LEVER IS OUT OF ADJUSTMENT.  ADJUSTED DIMENSION IAW AMM 52-11-14-820-002-A ITEM 4A STEP (2).
